# SDR SWAA2025061180075

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8912Q
- Make and model: Boeing 737-8
- Aircraft serial: 68183
- Aircraft time: 5,071 hours, 2,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP BETWEEN SEAT 20-23DEF IS DAMAGED.   REPLACED PHOTOLUMINESCENT STRIP IAW AMM 33-51-15-960-801.   VERIFIED REPLACED PHOTOLUMINESCENT STRIP IAW AMM 33-51-15-960-801.
